Effect Of Mounting DJ Stents?
I just installed dj stent for 2 weeks. Is it normal now that I can’t resist urinating and urinating frequently?
Hello Imran, thank you for asking at HealthReplies.com.
Installation of urinary tract (ureter) can indeed cause side effects afterwards in the form of:
Feeling of urinating BAK becomes more frequent (due to smoother flow of urine) Difficulty withholding BAK or occasionally becoming unbearable Blood in urine, especially if fluid intake is less than 2-3 liters per day Feeling dissatisfied after BAK Side effects like this are generally only in the form of mild symptoms and will disappear after apabilastent has been removed, but the above symptoms can also indicate the occurrence of complications such as urinary tract infections if the complaints that arise increasingly severe.
Therefore, although it is possible that your complaint is a natural occurrence at this time, it is still advisable to consult with the urologist who is treating you at this time to re-evaluate whether there are any complications after installation or not, and what treatment / action that should be given to you.
For now, follow all your urologist's recommendations, both for medication and lifestyle (such as adequate fluid intake, not retaining urinating fluid, etc.) to minimize the possibility of complications.
I hope this helps.